Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A matrix equation related to a non-oscillation criterion and Liapunov stability


Author: William T. Reid
Journal: Quart. Appl. Math. 23 (1965), 83-87
MSC: Primary 15.35
DOI: https://doi.org/10.1090/qam/176997
MathSciNet review: 176997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15.35

Retrieve articles in all journals with MSC: 15.35


Additional Information

DOI: https://doi.org/10.1090/qam/176997
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society